Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.4/1105
Título: Adverse cutaneous reactions to epidermal growth factor receptor inhibitors: a study of 14 patients
Outros títulos: Reacções adversas aos inibidores do receptor do factor de crescimento epidérmico: estudo de 14 doentes
Autor: Santiago, F
Gonçalo, Margarida
Reis, JP
Figueiredo, A
Palavras-chave: Erupções por Medicamentos
Receptor do Factor de Crescimento Epidérmico
Data: 2011
Citação: An Bras Dermatol. 2011 Jun;86(3):483-90.
Resumo: BACKGROUND: Cetuximab and erlotinib, epidermal growth factor receptor inhibitors, often cause peculiar adverse cutaneous reactions. OBJECTIVES: Our aim was to evaluate adverse cutaneous reactions and their management in patients undergoing treatment with cetuximab and erlotinib. PATIENTS AND METHODS: Between March/2005 and September/2009, we observed 14 patients with a mean age of 59.6 years undergoing treatment with cetuximab (7) or erlotinib (7), due to lung(10) or colorectal cancer (4). We evaluated the interval between introduction of the drug and onset of symptoms, treatment response, and the clinical pattern of evolution of the cutaneous reaction retrospectively. RESULTS: Twelve patients presented papular-pustular eruption typically affecting the face, chest and back, which appeared in average 13.5 days after starting the drug treatment. The patients underwent oral treatment with minocycline or doxycycline and topical treatment with metronidazole, benzoyl peroxide and/or corticosteroids. All patients showed improvement of the lesions. Five patients presented periungual pyogenic granulomas, which were associated with paronychia in 4 cases, after an average of 8 weeks of treatment. There was improvement of the lesions with topical treatment (antibiotics, corticosteroids and antiseptics). Xerosis was observed in some patients. Other less frequent adverse side effects such as telangiectasia and angiomas, hair and eyelash alterations, and eruptive melanocytic nevi were also described. Treatment with epidermal growth factor receptor inhibitor was maintained in most patients. CONCLUSION: The increasing use of these targeted therapies requires knowledge of their adverse cutaneous side effects to ensure timely intervention in order to allow the continuation of the therapy.
Peer review: yes
URI: http://hdl.handle.net/10400.4/1105
Aparece nas colecções:DER - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
Adverse cutaneous reactions to epidermal growth factor receptor inhibitors.pdf259,15 kBAdobe PDFVer/Abrir


Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.